# SDR ANCF20250430010

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N799AV
- Make and model: Boeing 787-8
- Aircraft serial: 34796
- Aircraft time: 33,384 hours, 4,122 cycles
- Engine: Rroyce TRENT1000A
- Engine time: 24,179 hours, 3,030 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47444454744448
- Part serial: ACT7423ACT743
- Condition: False Activation
- Location: Lt Engine
- Part time: 24,179 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OVERHEAT ENG L ON EICAS.  ENG CONTROL L ON STATUS AND AFTER LANDING ON EICAS.   IAW AMM DMC-B787-A-R71-00-00-06A-950A-A NACELLE OVERHEAT WARNING INSPECTIONS WERE PERFORMED. BY MM 75-97671 FIM DMC-B787-A-R75-10-F1-09A-421A-A STEP 1.B.(1) FOLLOWING CMCF MAINTENANCE MESSAGES WERE FOUND 73-92661, 73-92721. ACCORDING WITH FIM STEP 1.B.(1)(A).2 DURING THE INSPECTION THE HP6 SERVO AIR TUBE PN KH10897 WAS FOUND WITH A J-BLADE IN BAD STATE. IT WAS REPLACED IAW AMM DMC-B787-A-R70-12-06-00A-520A-A/720A-A CMCF ESS ANTI-ICE SYSTEN TEST WAS SUSSESSFULLY PERFORMED IAW DMC B787-A-R71-00-00-35B-300-A.  MM 73-92661 FIM DMC-B787-A-R75-30-F3-24A-421A-A STEP 1.B.(1) DETAILED INSPECTION OF THE RIGHT SOLENOID BANK WAS PERFORMED IAW AMM DMC-B787-A-R75-33-18-05A-280B-A IT WAS FOUND WITH COVER PLATE DISCOLORATION YELLOW/STRAW. IT WAS REPLACED IAW AMM DMC-B787-A-R75-33-18-01A-520A-A/720A-A CMCF HANDLING BLEED VALVE SYSTEM TEST WAS SUCCESSFULLY PERFORMED IAW DMC-B787-A-R73-00-00-35B-300-B-A BY MM 26-10121 DMC-B787-A-26-10-F1-02A-421A-A LEFT AND RIGHT ENGINE FIRE DETECTOR ASSEMBLIES ZONE 2 WERE REPLACED IAW AMM DMC-B787-A-26-11-02-01C-520A-A/720A-A
